New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sandy12
New Member


Date Joined Nov 2011
Total Posts : 6
   Posted 11/21/2011 10:49 PM (GMT -6)   
I have been taking baclofen for 2 weeks. the cramps have stopped but I am light headed and feel like I am in a fog. It stays with me all day an night long. It makes me tired all day as well. Has anyone experienced this problem taking baclofen and did it eventually go way. If so, how long? thanks

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3565
   Posted 11/22/2011 10:06 AM (GMT -6)   
I took baclofen for a few months after a flare. It took about 6 weeks for the loopy feeling to go away. You may ask for a slightly lower dose. Good luck. I hope you feel better real soon.
Diagnosed with MS July 2006

I have no lesions on my soul and so I live with no limits.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 7:25 PM (GMT -6)
There are a total of 2,973,019 posts in 326,054 threads.
View Active Threads


Who's Online
This forum has 160878 registered members. Please welcome our newest member, bernettabernetta.
433 Guest(s), 4 Registered Member(s) are currently online.  Details
goshawk, SmilingDaisies, SickSalamander, opugirl